# SDR 17GR2015FA0000232

- Difficulty date: May 26, 2015
- Submitted: May 26, 2015
- Operation: General aviation
- Filed by: Sweet Aviation LLC, repair station 17GR159B
- Aircraft: N851AC
- Make and model: Cessna 560XL
- Aircraft serial: 5605575
- Aircraft time: 5,472 hours, 4,987 cycles
- System (JASC): 5270 · Door Warning System
- Part: Striker
- Part number: 62901143
- Condition: Binding
- Location: Pax Door
- Part time: 5,472 hours, 4,987 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT DOOR UNLOCK LIGHT. OPENING AND CLOSING THE DOOR MULTIPLE TIMES WOULD RESULT IN A LOCKED INDICATION.  UN-LOCK LIGHT ON PILOTS PANEL OFF.  DISCOVERED THAT THE STRIKER PLATE FOR THE DOOR PROXIMITY LOCK SWITCH WAS CONTACTING THE COVER HOLDING THE SWITCH STRIKER PLATE IN THE LOCKED POSITION.  WHEN THE DOOR CLOSES A PCB LOOKS FOR A SERIES OF SWITCHES IN SEQUENCE TO PROVE THE DOOR CLOSED AND LOCKED. THIS SWITCH BEING ACTIVE IN LOCKED POSITION WITH THE DOOR OPEN WOULD THROUGH OFF THE LOCKING SEQUENCE RESULTING IN AN ERRONEOUS UNLOCKED STATUS.
